Please use this identifier to cite or link to this item:
Title: Fuzzy Interval and Semi-Orders
Authors: Haven, Emmanuel
First Published: 2002
Citation: European Journal of Operational Research, 2002, 139 (2), pp.302-316
DOI Link: 10.1016/S0377-2217(01)00366-6
ISSN: 0377-2217
Type: Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.